RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 980–990 (Mi de3724)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Some remarks on singular differential inequalities

G. G. Kvinikadze

Tbilisi State University

Full text: PDF file (1009 kB)

Bibliographic databases:
UDC: 517.911.7
Received: 28.12.1977

Citation: G. G. Kvinikadze, “Some remarks on singular differential inequalities”, Differ. Uravn., 15:6 (1979), 980–990

Citation in format AMSBIB
\Bibitem{Kvi79}
\by G.~G.~Kvinikadze
\paper Some remarks on singular differential inequalities
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 980--990
\mathnet{http://mi.mathnet.ru/de3724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538339}
\zmath{https://zbmath.org/?q=an:0411.34020}


Linking options:
  • http://mi.mathnet.ru/eng/de3724
  • http://mi.mathnet.ru/eng/de/v15/i6/p980

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tolstonogov, I. A. Finogenko, “On solutions of a differential inclusion with lower semicontinuous nonconvex right-hand side in a Banach space”, Math. USSR-Sb., 53:1 (1986), 203–231  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:47
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020